MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX TI ANCHR W/OC +NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX TI ANCHR W/OC +NDLS; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222242
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during surgery for the right leg on (b)(6) 2019, a healix ti anchor broke.The device broke at the moment of starting the insertion and it broke into a point anchor screwdriver.The fragments were removed and a back up used to complete the surgery.A 10 minute surgical delay was noted.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [2l82128] number, and no non-conformances were identified.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history the batch review 2l82128 showed that the 300 devices were conformed to in process and finished goods specifications when released to stock on (b)(6) 2019.Expiration date: december 31st 2021 (according to retained labels).No nc was opened.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 HEALIX TI ANCHR W/OC +NDLS
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9285477
Report Number1221934-2019-59442
Device Sequence Number13984804
Product Code MBI
UDI-Device Identifier10886705007882
UDI-Public(01)10886705007882
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number222242
Device Catalogue Number222242
Device Lot Number2L82128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer12/08/2019
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/10/2019
Patient Sequence Number1